# SDR FDEA201308292069

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 94,244 hours, 26,531 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293213
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER FIXED L/E UPPER SKIN STRINGER IS CRACKED, OTBD OF L/E SLAT TRACK NR 16.   CUT AND REMOVED CRACKED SECTION OF STRINGER, IAW SRM 57-20-00, FIG. 41, VOL. 1 AND   REPAIRED IAW EA T8-5710-T0302171 P1.
